MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-A MURINE MONOCLONAL SERIES 1; REAGENT RED BLOOD CELLS

IMMUCOR, INC. ANTI-A MURINE MONOCLONAL SERIES 1; REAGENT RED BLOOD CELLS
Catalog Number 0006400
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Test Result (2695)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes malfunction event.A review of the event indicated that one (1) patient sample test using anti-a murine monoclonal series 1 antisera on an automated blood bank system produced a forward abo mistype.The result represented an abo/rh mistype by producing a result that the patient was a-, when in fact subsequent testing and prior testing showed the patient was o- due to testing completed by other methods that demonstrated a different abo/rh phenotype.Through post event tests and investigations, no specific causes was determined for the malfunction.

Brand Name
ANTI-A MURINE MONOCLONAL SERIES 1
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9650204
Report Number1034569-2020-00016
Device Sequence Number13622916
Product Code QHT
UDI-Device Identifier10888234000525
UDI-Public10888234000525
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
102691/0.0
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0006400
Device Lot Number90052
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1